The Coulomb unitarity relation and some series of products of three Legendre functions

van Haeringen, H. & Kok, LP., 1981, In : Journal of Mathematical Physics. 22, 11, p. 2482-2483 2 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard



  • H van Haeringen
  • LP Kok
We obtain from the off‐shell Coulomb unitarity relation a closed expression for J∞l = 0(2l+1)Pl(x) ×Qliγ ( y) Ql−iγ (z), and we consider some related series of products of Legendre functions.
Original languageEnglish
Pages (from-to)2482-2483
Number of pages2
JournalJournal of Mathematical Physics
Issue number11
Publication statusPublished - 1981

Download statistics

No data available

ID: 6098033